Health Care

The company recalled the kids’ fever/headache medicine. There’s a chance of overdose

Publix

A packaging mistake prompted Pfizer to recall one lot of Children’s Advil Suspension Bubble Gum Flavor.

The instructions for the medicine are in milliliters. The dosage cup is marked in teaspoons. Even if parents pouring the kiddie Advil weren’t worried about their suffering offspring’s fever or headache, this milliliters-to-teaspoons conversion is not one companies expect United States parents to make.

Read Next

“Pfizer performed a Health Hazard Assessment which concluded that the use of the impacted product has a chance of being associated with the potential overdose,” the recall notice posted on Publix’s website explained. “The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.”

Lot No. R51129 with an expiration date marked as “11/20” is being recalled. Customers with the recalled medicine can return it for a refund or exchange for a properly packaged lot.

Customers with questions can call Pfizer at 800-882-3845.

  Comments